Kelly's eye-sight is getting worse. Whether this is permanent or not I don't know. She can no longer text or, more importantly, read a computer screen. This seriously compromises her plans for the future but what worries me more is why her vision is blurred. The timing is extremely sinister as it has taken place on the exact day that she has stopped taking the steroids. This was the big day, the day that the steroids which were, to a large extent,contributing to her mania, were finally finished. Finally she could have a chance at getting back to normal (her mood stabilisers arent due to kick in for weeks). But Kelly's known cancers are pressing on her opceteral lobe; the area responsible for sight. The steroids were to reduce the swelling in the brain tissue around the cancer, which had been the cause of the seizure. The radiotherapy was supposed to pummel the cancer into submission. While also causing some slight brain damage.
Brain damage is our best option.